# SDR AALA20001849

- Difficulty date: October 26, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT HORIZONTAL STABILIZER UPPER REAR SPAR CHORD CORRODED, 8 INCHES BY 2 INCHES, INBOARD OF ELEV PUC.  INSTALLED REPAIR IAW ESO 11679 DATED 10/11/2000. (M)
